# SDR UALA2012082104673

- Difficulty date: August 19, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 77,184 hours, 22,516 cycles
- Engine: Pwa PW2037
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT DISPLAYED ON EICAS WITH APU FAULT LIGHT.  APU AUTO SHUTDOWN AT FL360 4.5 INTO FLT.  APU OIL PRESS FAULT FOUND ON ECU.  SERVICED LOW OIL QUANTITY.  WRENCH CHECKED ALL OIL PRESS LINES ACCESSIBLE ON APU AND FOUND SECURE.  RAN APU FOR 1 HOUR AND RE-INSPECTED FOR LEAKS.  NO LEAKS FOUND.  OK FOR SERVICE.
